Browse by Journal
Number of items: 4.
K. Eshkuvatov, Zainidin and Nik Long, Nik Mohd Asri (2010) Approximating the singular integrals of Cauchy type with weight function on the interval. Journal of Computational and Applied Mathematics . ISSN 0377-0427
S., Mehrkanoon and Abdul Majid, Zanariah and Suleiman, Mohamed (2010) Variable steps implicit block multistep method for solving first order ODEs. Journal of Computational and Applied Mathematics, 233 (9). 2387 -2394. ISSN 0377-0427
Eshkuratov, Zainidin K. and Nik Long, Nik Mohd. Asri and Abdulkawi, M. (2009) Quadrature formula for approximating the singular integral of Cauchy type with unbounded weight function on the edges. Journal of Computational and Applied Mathematics, 233 (2). pp. 334-345. ISSN 0377-0427
Kilicman, Adem and Abdel Aziz Al Zhour, Zeyad (2007) Vector least-squares solutions for coupled singular matrix equations. Journal of Computational and Applied Mathematics, 206 (2). pp. 1051-1069. ISSN 0377-0427
Universiti Putra Malaysia Institutional Repository
Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.
As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.